Minocycline-Induced Drug Reaction With Eosinophilia and Systemic Symptoms Syndrome Myocarditis and Multiple Organ Failure

Jamie L. Taylor, M. S. Kulkarni, E. Behringer, Taizoon Yusufali, A. Trento, N. D'attellis
{"title":"Minocycline-Induced Drug Reaction With Eosinophilia and Systemic Symptoms Syndrome Myocarditis and Multiple Organ Failure","authors":"Jamie L. Taylor, M. S. Kulkarni, E. Behringer, Taizoon Yusufali, A. Trento, N. D'attellis","doi":"10.1177/1944451612442687","DOIUrl":null,"url":null,"abstract":"This article reports a case of minocycline- induced drug reaction with eosinophilia and systemic symp- toms syndrome in a 16-year-old female who presented with acute myocarditis and severe heart failure. Drug reac- tion with eosinophilia and systemic symptoms syndrome is a severe, multisystem reaction. It is usually manifested by cutaneous, lymphatic, and solid organ involvement with progression to multisystem organ failure, following the use of several medications. There are 3 previous docu- mented reports of drug reaction with eosinophilia and systemic symptoms syndrome - induced myo- carditis. This is a case report and a review of the literature.","PeriodicalId":89772,"journal":{"name":"ICU director","volume":"3 1","pages":"139-143"},"PeriodicalIF":0.0000,"publicationDate":"2012-05-17","publicationTypes":"Journal Article","fieldsOfStudy":null,"isOpenAccess":false,"openAccessPdf":"https://sci-hub-pdf.com/10.1177/1944451612442687","citationCount":"2","resultStr":null,"platform":"Semanticscholar","paperid":null,"PeriodicalName":"ICU director","FirstCategoryId":"1085","ListUrlMain":"https://doi.org/10.1177/1944451612442687","RegionNum":0,"RegionCategory":null,"ArticlePicture":[],"TitleCN":null,"AbstractTextCN":null,"PMCID":null,"EPubDate":"","PubModel":"","JCR":"","JCRName":"","Score":null,"Total":0}
引用次数: 2

Abstract

This article reports a case of minocycline- induced drug reaction with eosinophilia and systemic symp- toms syndrome in a 16-year-old female who presented with acute myocarditis and severe heart failure. Drug reac- tion with eosinophilia and systemic symptoms syndrome is a severe, multisystem reaction. It is usually manifested by cutaneous, lymphatic, and solid organ involvement with progression to multisystem organ failure, following the use of several medications. There are 3 previous docu- mented reports of drug reaction with eosinophilia and systemic symptoms syndrome - induced myo- carditis. This is a case report and a review of the literature.
二甲胺四环素诱导的药物反应与嗜酸性粒细胞增多和全身症状综合征心肌炎和多器官衰竭
本文报告一例米诺环素引起的药物反应伴嗜酸性粒细胞增多和全身症状综合征的16岁女性,她表现为急性心肌炎和严重心力衰竭。药物反应伴嗜酸性粒细胞增多和全身症状综合征是一种严重的多系统反应。它通常表现为皮肤、淋巴和实体器官受累,并在使用几种药物后发展为多系统器官衰竭。既往有3例药物反应伴嗜酸性粒细胞增多和全身症状综合征引起的心肌炎的文献报道。这是一份病例报告和文献综述。
本文章由计算机程序翻译,如有差异,请以英文原文为准。
求助全文
约1分钟内获得全文 求助全文
来源期刊
自引率
0.00%
发文量
0
×
引用
GB/T 7714-2015
复制
MLA
复制
APA
复制
导出至
BibTeX EndNote RefMan NoteFirst NoteExpress
×
提示
您的信息不完整,为了账户安全,请先补充。
现在去补充
×
提示
您因"违规操作"
具体请查看互助需知
我知道了
×
提示
确定
请完成安全验证×
copy
已复制链接
快去分享给好友吧!
我知道了
右上角分享
点击右上角分享
0
联系我们:info@booksci.cn Book学术提供免费学术资源搜索服务,方便国内外学者检索中英文文献。致力于提供最便捷和优质的服务体验。 Copyright © 2023 布克学术 All rights reserved.
京ICP备2023020795号-1
ghs 京公网安备 11010802042870号
Book学术文献互助
Book学术文献互助群
群 号:604180095
Book学术官方微信
小红书